Dec 9, 2010
I am desperately trying to find a treatment for the lipoatrophy I am suffering to due insulin injections in my thighs. I rotate my injections sites, for 33 years, changed insulin types, however, still suffering from it. I workout, former fitness competitor, however, still working out with that same intensity. Do you think Necleomaxx can help me. I am very happy with my physique, however, this is like having a nice looking apple with a worm hole in it. Very depressing. What do you think? Any help you can give me will make me so, so happy. Thank you very much for your feedback! Georgia G., Los Angeles, CA
Response from Mr. Vergel
Nucleomaxx is not a viable option for diabetes patients since it is made of sugar cane and it also increases triglycerides dramatically.
Talk to your doctor to have you try pioglitazone with your insulin. Pioglitazone increases subcutaneous fat. If that does not work, you can access some PMMA or silicone microdropplet products used in HIV lipoatrophy.
Desperate faiding away
- Chances Of Hiv Transmission Saliva To Cut Skin
- How Long After Exposure Will Hiv Symptoms Occur?
- If You Have Sex With A Hiv Postive Person How Long Does It Take To Catch It?
- Can A Person Be Hiv Infected And Have No Symptoms For Ten Years?
- Risk Of Contracting Hiv From A Single Exposure
- Over The Counter Creams For Neuropathy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.